# SDR XN0A1267

- Difficulty date: September 21, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 51,443 hours, 48,521 cycles
- Engine: Pwa JT8D9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: A-System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS (A) SYS HYD ON TAKEOFF. (ORIG/OPEN)
